Items where Subject is "01 MATHEMATICAL SCIENCES"
|Up a level|
Su, Ninghu, Sander, G.C., Liu, Fawang, Anh, Vo, and Barry, D.A. (2005) Similarity solutions for solute transport in fractal porous media using a time- and scale-dependent dispersivity. Applied Mathematical Modelling, 29 (9). pp. 852-870.
Su, Ninghu (2002) Modified Richards equation and its exact solutions for soil water dynamics on eroding hillslopes. Water Resources Research, 38 (6). 8.1-8.6.
Brinkman, Richard Michael (2006) Wave attenuation in mangrove forests: an investigation through field and theoretical studies. PhD thesis, James Cook University.